MathSciNet Relay Station
MathSciNet bibliographic data
MR2095687 (2005j:81056) 81Q10 (39A12 47B36 47N50)
Damanik, David; Sütő, András; Tcheremchantsev, Serguei Power-law bounds on transfer matrices and quantum dynamics in one dimension. II. J. Funct. Anal. 216 (2004), no. 2, 362–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement